Hey all, I will start at the beginning of my story. I had really bad headaches and was taking .5mg of Xanax at night I didn't always take it however, and I didn't link my headaches at the time. I have had the headaches for about 4 months now and can't seem to completely shake them..my psych switched me over to klonopin to wean me off benzoate completely over time..I am currently doing a .125 decrease every week..everything was going fine with the exception of a little increased anxiety until a little more than 2 weeks into reducing my dose (.3275mg) I started feeling like I was literally going crazy and I felt like I was losing my mind. It comes and goes, but I was wondering if anyone else felt this..am a sain person, but this scares the he'll out of me..I have been on benzoyl for a little over a year now..I guess I just need reassurance that I'm not going crazy..
Yr not alone... I have severe anxiety and am agoraphobic I have been on benzos for such a long time it's been over 10 years that I've been off and on them my best advice to the feeling that you feel like you're going crazy inside of your mind is to just let it happen. Sometimes you just gotta let the feelings feel their way out and that's the only way that you will learn how to cope and how to deal with the feeling of losing your mind. Trust me I know how you feel but try to just let that feeling pass through you and actually feel the craziness and accept it. you know you're not crazy you're just human and it's okay to feel the way you feel it's a valid feeling because you are alive and you are real so don't deny yourself... I need to take my own advice right now I'm feeling a little bit crazy.
It sounds like you are having difficulty coming off Xanax, not coming off Klonopin. You don't say what dose of Xanax you were on. I was on a high dose of Xanax and went off of it all of a sudden. That was 30 years ago, but I remember it well that I didn't know why anyone was doing anything. Everything seemed pointless. I don't remember how long that lasted, but it went away. I remember going off the Klonopin. I was only taking 0.5 mg a day. I decreased it by a quarter of a pill. This caused severe depression even though my life was going very well. Then the depression would go away after a month, then I would reduce if by another quarter of the pill and go through the severe depression again. After months I was finally off of it. I don't know that that is a common reaction. But your title caught my eye thinking that you needed help coming off Klonopin. Going off Xanax is a difficult drug to go off of and your sanity WILL return after a while. So don't judge yourself. Things will get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 days ago • 32 answers
Updated 12 Dec 2017 • 1 answer
Updated 23 Mar 2012 • 3 answers
Updated 27 May 2017 • 3 answers
Updated 5 Dec 2016 • 1 answer